Some continued fractions for π and G
Amrik Singh Nimbran () and
Paul Levrie ()
Additional contact information
Paul Levrie: University of Antwerp
Indian Journal of Pure and Applied Mathematics, 2017, vol. 48, issue 2, 187-204
Abstract:
Abstract We present here two classes of infinite series and the associated continued fractions involving π and Catalan’s constant based on the work of Euler and Ramanujan. A few sundry continued fractions are also given.
Keywords: Infinite series; continued fractions; Pi; Catalan’s constant (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-017-0223-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:48:y:2017:i:2:d:10.1007_s13226-017-0223-x
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-017-0223-x
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().